On the limiting behaviour of some nonlocal seminorms: a new phenomenon

Federico Buseghin, Nicola Garofalo, Giulio Tralli

Research output: Contribution to journalArticlepeer-review

11 Citations (SciVal)

Abstract

In this note we study the behaviour as s → 0+ of some semigroup based Besov seminorms associated with a non-symmetric and hypoelliptic diffusion with a drift. Our results generalise a previous one of Maz'ya and Shaposhnikova for the classical fractional Sobolev spaces W s;p, and they also underscore a new phenomenon caused by the presence of the drift.

Original languageEnglish
Pages (from-to)837-875
Number of pages39
JournalAnnali della Scuola Normale Superiore di Pisa - Classe di Scienze
Volume22
Issue number2
DOIs
Publication statusPublished - 23 Jun 2022

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Mathematics (miscellaneous)

Fingerprint

Dive into the research topics of 'On the limiting behaviour of some nonlocal seminorms: a new phenomenon'. Together they form a unique fingerprint.

Cite this